Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2021, Volume 109, Issue 2, Pages 290–301 (Mi mz12629)  

Third Boundary-Value Problem in the Half-Strip for the $B$-Parabolic Equation

F. G. Khushtova

Institute of Applied Mathematics and Automation, Nalchik

Abstract: The third boundary-value problem in the half-strip for a partial differential equation with Bessel operator is studied. Existence and uniqueness theorems are proved. The representation of the solution is found in terms of the Laplace convolution of the exponential function and Mittag-Leffler type function with power multipliers. Uniqueness is proved for the class of bounded functions.

Keywords: Bessel operator, anomalous diffusion, $B$-parabolic equation, Mittag-Leffler type function, third boundary-value problem.

DOI: https://doi.org/10.4213/mzm12629

Full text: PDF file (510 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2021, 109:2, 292–301

Bibliographic databases:

UDC: 517.95
Received: 09.12.2019
Revised: 12.08.2020

Citation: F. G. Khushtova, “Third Boundary-Value Problem in the Half-Strip for the $B$-Parabolic Equation”, Mat. Zametki, 109:2 (2021), 290–301; Math. Notes, 109:2 (2021), 292–301

Citation in format AMSBIB
\Bibitem{Khu21}
\by F.~G.~Khushtova
\paper Third Boundary-Value Problem in the Half-Strip for the $B$-Parabolic Equation
\jour Mat. Zametki
\yr 2021
\vol 109
\issue 2
\pages 290--301
\mathnet{http://mi.mathnet.ru/mz12629}
\crossref{https://doi.org/10.4213/mzm12629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4223916}
\transl
\jour Math. Notes
\yr 2021
\vol 109
\issue 2
\pages 292--301
\crossref{https://doi.org/10.1134/S0001434621010338}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000670512900033}


Linking options:
  • http://mi.mathnet.ru/eng/mz12629
  • https://doi.org/10.4213/mzm12629
  • http://mi.mathnet.ru/eng/mz/v109/i2/p290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:153
    References:10
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021